# SDR ASAA2024062950661

- Difficulty date: June 29, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 55,769 hours, 16,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: D72702001
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC#78233008 EMERGENCY LIGHTS OPS CHECK, FOUND LT AFT OVRWG EXIT LIGHT INOP.  SUSPECT BATTERY PACK, CHARGER FAULTY. GROUNDED- YES.  RELAMPED AFT LT OVRWG EMERGENCY EXIT SIGN IAW AMM 33-51-01-960-801, NO HELP. R & R LT MID CABIN POWER SUPPLY- NO HELP.  ORIGINAL POWER SUPPLY & NEW POWER SUPPLY BOTH HAVE A BLOWN FUSE. BLOWN FUSE IS 4TH FUSE FROM CONNECTOR PLUG. WHILE T/S WITH NEW BATTERY, M1694, WITH D12452 NO BLOWN FUSE. R & R LIGHT ASSY 11-5833-21. INSTALLED, M1694 BATTERY WITH NEW ONE IAW WDM 33-51-13-8 & AMM 33-51-06-960-007. ACCOMP WINDOW LIGHT TEST, TEST PASS.  ACCOMP EMERGENCY LIGHTS OP CHECK ALL PASS TEST IAW AMM 33-51-00-720-801, AMM 33-21-00-960-807, AMM 25-21-20-400-801 & WDM 33-51-11-5.
